# SDR ASAA2017110422421

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,752 hours, 11,537 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP LIGHT ILLUMINATED WITH RECALL. LIGHT EXTINGUISHED WITH RESET.  ACFT GROUNDED.  PERFORMED A NR 2 PACK TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002.  NO FAULTS IN BITE FOR  PREVIOUS FLT.  PERFORMED VERIFY NUMEROUS TIMES,  NO FAULTS, TESTS PASSED. OPERATED PACKS INDIVIDUALLY AND SIMULTANEOUSLY ATTEMPTING TO DUPLICATE THE FAULT IAW AMM 21-61-00-700-807-002. NO FAULTS FOUND, OPERATIONAL TEST PASSED. OPERATED PACKS AND CHECKED FOR LEAKS ON LT AND RT ECS BAY AREAS. NO LEAKS NOTED.
